Lifespan of strong solutions to the periodic nonlinear Schrödinger equation without gauge invariance

Kazumasa Fujiwara*, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

A lifespan estimate and sharp condition of the initial data for finite time blowup for the periodic nonlinear Schrödinger equation are presented from a viewpoint of the total signed densities of initial data.

Original languageEnglish
Pages (from-to)1023-1030
Number of pages8
JournalJournal of Evolution Equations
Volume17
Issue number3
DOIs
Publication statusPublished - 2017 Sep 1

Keywords

  • Finite time blowup
  • Lifespan estimate
  • Periodic NLS
  • Power-type nonlinearity without gauge invariance

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Lifespan of strong solutions to the periodic nonlinear Schrödinger equation without gauge invariance'. Together they form a unique fingerprint.

Cite this